# SDR ASAA2017091521937

- Difficulty date: September 15, 2017
- Submitted: September 18, 2017
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 35,065 hours, 10,599 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 12086
- Condition: Failed
- Location: Ram Air Inlet
- Part time: 38,044 hours, 11,176 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED ON RECALL. GOES OUT ON MASTER CAUTION RESET. ACFT GROUNDED.  REMOVED AND REPLACED THE RAM AIR INLET ACTUATOR IAW AMM 21-51-21-401.  OPS CHECKED AND BITE CHECKED GOOD.
